Fractional trigonometric korovkin theory
In this article we study quantitatively with rates the trigonometric weak convergence of a sequence of finite positive measures to the unit measure. Equivalently we study quantitatively the trigonometric pointwise convergence of sequence of positive linear operators to the unit operator, all acting on continuous functions on [-π, π]. From there we derive with rates the corresponding trigonometric uniform convergence of the last. Our inequalities for all of the above in their right hand sides contain the moduli of continuity of the right and left Caputo fractional derivatives of the involved function. From our uniform trigonometric Shisha-Mond type inequality we derive the first trigonometric fractional Korovkin type theorem regarding the trigonometric uniform convergence of positive linear operators to the unit. We give applications, especially to Bernstein polynomials over [-π, π] for which we establish fractional trigonometric quantitative results. © Dynamic Publishers, Inc.
Communications in Applied Analysis
Anastassiou, G. (2010). Fractional trigonometric korovkin theory. Communications in Applied Analysis, 14 (1), 39-58. Retrieved from https://digitalcommons.memphis.edu/facpubs/4723